# SDR ASAA2019063029866

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,300 hours, 11,924 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWR WINDOW HEAT INOP. GROUNDED - YES. FOUND C/B WINDOW HEAT RT FRONT OPEN ON P6-12. RESET C/B. REF AMM 20-60-01. TESTED RT FRONT WINDOW HEAT REF FIM 30-41-00-810-801. NO FAULTS. TESTS OK.
